MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE; PROSTHESIS, SHOULDER, HEMI-, HUMERAL, METALLIC UNCEMENTED

EXACTECH, INC. EQUINOXE; PROSTHESIS, SHOULDER, HEMI-, HUMERAL, METALLIC UNCEMENTED
Model Number CTA HUMERAL HEAD SHORT, 47MM
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Lack of Effect (4065)
Health Effect - Clinical Codes Pain (1994); Loss of Range of Motion (2032); Implant Pain (4561)
Date of Event 01/10/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a 64 yo female patient, initial left shoulder implanted on (b)(6) 2022, underwent a revision procedure on (b)(6) 2023, approximately 5 months post the initial procedure.The hemi shoulder was converted to a reverse shoulder at the patient¿s request.The patient complained of no range of movement and pain on the left shoulder.The surgeon did a reverse on her other side, and she wanted her hemi converted to reverse to feel the benefits of the range of motion that she experiences with her other side.Patient was last known to be in stable condition following the event.The product is not returning as it was discarded by hospital.No further information.
 
Additional Manufacturer Narrative
Concomitants: 7278662 300-01-09 - equinoxe, humeral stem primary, press fit 9mm.7122028 300-10-45 - equinoxe replicator plate 4.5mm o/s.7273947 300-20-02 - equinox square torque define screw drive kit.Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
After review of additional information received the following sections, have been updated accordingly: h6 based on review of all available information, there is no evidence to suggest that the reported event is related to any design issues.The cause of the subsequent revision cannot be conclusively determined; however, it is most likely related to patient conditions.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: b1, b2, d4(remove all from initial report-suspect device unknown), g4 (remove 501k from initial report-unknown), h4(remove erroneous date from initial report) h6: clinical codes, medical device problem code, component code, types of investigation, investigation findings and investigation conclusion.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
EQUINOXE
Common Device Name
PROSTHESIS, SHOULDER, HEMI-, HUMERAL, METALLIC UNCEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
2320 nw 66th ct
gainesville, FL 
3523771140
MDR Report Key16312335
Report Number1038671-2023-00114
Device Sequence Number6185524
Product Code HSD
UDI-Device Identifier10885862171511
UDI-Public10885862171511
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K110706
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCTA HUMERAL HEAD SHORT, 47MM
Device Catalogue Number310-21-47
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/10/2023
Supplement Date Received by Manufacturer02/07/2023
11/20/2025
Initial Report FDA Received Date02/07/2023
Supplement Report FDA Received Date03/01/2023
12/01/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/09/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age64 YR
Patient SexFemale